Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dizziness spells, tender breasts, pelvic cramping, back pain, excessive vaginal discharge, negative pregnancy test, on implanon. Advice?

I am on implanon , i am 3 weeks late for my period, and i have been having sex with my husband, so unprotected. I keep getting dizziness spells, my breasts are tender, i am having pelvic cramping and back pain like i have a UTI, but no dark or cloudy urine. I have increased vaginal discharge, ive taken 3 pregnancy tests , 5 days apart each, and they are all negative. what do I do?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern your symptoms may not be related with the pregnancy or with the gynecology related, this could be nonspecific and this would be alright no need to worry about this, hope this information helps you have nice day.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor